# SDR SWIA201642802

- Difficulty date: October 22, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 34,768 hours, 20,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME HAS CORROSION BETWEEN STRINGERS 25L AND 25R.  REPAIRED IAW REO.
